Stability of central finite difference schemes on non-uniform grids for the Black–Scholes equation

TitleStability of central finite difference schemes on non-uniform grids for the Black–Scholes equation
Publication TypeJournal Article
Year of Publication2009
Authorsin't Hout KJ, Volders K
JournalApplied Numerical Mathematics
Volume59
Pagination2593 - 2609
ISSN0168-9274
KeywordsBlack-Scholes partial differential equation, Contractivity, finite difference schemes, non-uniform grids, semi-discretization, stability
URLhttp://www.sciencedirect.com/science/article/pii/S0168927409000981
DOI10.1016/j.apnum.2009.05.011